# SDR AALA2020031629004

- Difficulty date: March 11, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N156UW
- Make and model: Airbus A321-211
- Aircraft serial: 5684
- Aircraft time: 22,449 hours, 9,010 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Part number: 421KS
- Condition: Chafed
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE - CHAFING WIRING FAN CASE AT 5 OCLOCK ON ENGINE 2. REPAIRED IDG POWER FEEDER HARNESS 4210KS ON ENGINE 2 IAW ESPM 20-53-21 PB0202 CONFIG 1 AND ESPM 20-53-29.
